# SDR SWAA2016081554850

- Difficulty date: August 10, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 32,826 hours, 15,377 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 256A35154
- Part serial: 06060106
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP INDICATED ZERO DURING APPROACH,  RAN CHECKLIST FOR NO TRAILING EDGE FLAPS, ABLE TO EXTEND LEADING EDGE FOR LANDING.  DECLARED EMERGENCY.   R & R POWER DRIVE UNIT IAW AMM.
